MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI SOFT ROD 500MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI SOFT ROD 500MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 498.158
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Additional pro-codes: mni, kwp, kwq, nkb.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history record has been requested.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported on (b)(6) 2019, the 6.0mm titanium soft rod 500mm was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
6.0MM TI SOFT ROD 500MM
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9263630
Report Number2939274-2019-61889
Device Sequence Number1879064
Product Code MNH
UDI-Device Identifier10705034789095
UDI-Public(01)10705034789095
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K082572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.158
Device Catalogue Number498.158
Device Lot Number4141047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date10/31/2019
Patient Sequence Number1